... 1st RX on 3/14/13 & being able to chat w/others already taking will be a great comfort !
I actually came across this page/your post while searching "Phentermine withdrawal timeframe."
I have been on this diet pill for about 1.5 years (2 is considered long term) and began to do research on some of the serious side affects I have been feeling which is why I decided to stop last week and encourage you not to take phentermine.
I can first handedly tell you that it is an addictive drug both mentally and physically. Sure, the weightloss is great (up to 7lbs/wk), but the long term damage is just not worth it. The chemical imbalance phentermine causes to the brain due to triggers in the nervous system includes severe depression, irrability, extreme fatigue, and on going dependence. I am on the brink of depression and depression symtoms are far worst than feeling "overweight." I would advise to try your best to diet and exercise because phentermine is a dangerous drug. I just wish someone would have told me earlier. I am on day 3 of being off it and I feel at my absolute worst to say the least.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Jun 2014 • 2 answers
Updated 15 Apr 2016 • 1 answer
Updated 23 May 2018 • 1 answer
Updated 14 May 2018 • 1 answer
Posted 13 Jun 2018 • 0 answers